# SDR SWIA971406

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120289
- Engine: Pwa PW118A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 311694201
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RIGHT ENGINE WENT INTO AUTOFEATHER AT 1000 FT AGL WITH TORQUE ABOUT 144 PERCENT.  RETURNED TO LAX.  REPLACED RIGHT ENGINE TORQUE PROBE AND RIGHT ENGINE TSCU.  MM INSPECTION STEPS WERE PERFORMED FOR OVER TORQUE OF PROPELLER AND ENGINE ON RIGHT SIDE, OPS CHECKS GOOD.
